Aarhus University Seal / Aarhus Universitets segl

Karigiannis, Spiro; Leung, Naichung Conan. Hodge theory for G2-manifolds: intermediate Jacobians and Abel-Jacobi maps. Proc. Lond. Math. Soc. (3) 99 (2009), no. 2, 297--325.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewResearch

  • Department of Mathematical Sciences
Original languageEnglish
JournalMathematical Reviews
Volume2011a
Issue53166
Pages (from-to)MR2533667
ISSN0025-5629
Publication statusPublished - 2011

See relations at Aarhus University Citationformats

ID: 37714908